# SDR DALA2020010300041

- Difficulty date: January 3, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 51,961 hours, 26,980 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 3122 - DIV - TO JFK DUE NUMBER 2 ENGINE OIL QUANTITY INDICATING 2 QTS, WITH NO ENGINE PERFORMANCE ISSUES. CORRECTIVE ACTION: MAINTENANCE FOUND OIL LEAKING FROM RADIAL DRIVE SHAFT HOUSING. ENGINE REPLACEMENT IN PROGRESS.
